Schedule


Below is the time schedule for 2016 SPARCC Education Conference:

7:00 - 8:00 Registration and breakfast
8:00 - 8:45 Welcome and keynote
9:00 - 9:45 Traditional sessions (45 minutes)
Workshop sessions (90 minutes)
10:00 - 10:45 Traditional sessions (45 minutes)
11:00 - 12:00 Lunch and vendor visitation 
12:00 - 12:45 Traditional sessions (45 minutes) 
1:00 - 1:45 Traditional sessions (45 minutes)
Workshop sessions (90 minutes)
2:00 - 2:45 Traditional sessions (45 minutes)
3:00 - 3:30 Prize drawings